# SDR SIMA20220725004

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145766
- Aircraft time: 43,786 hours, 38,466 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Rmu
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THROUGH 8000' RMU 1 OUT - ELECTRICAL BURNING SMELL IN THE COCKPIT.  TROUBLESHOT PER FIM 21-20-00-210-801-A. DETERMINED CAUSE OF SMOKE TO BE THE #1 RMU. PULLED AND OCLLARED #1 RMU CIRCUIT BREAKER.  REMOVED AND REPLACED #1 RMU IAW AMM 23-81-01. OPS CHECK GOOD. NO ELECTRICAL BURNING SMELL NOTED. UNCOLLARD AND RESET CIRCUIT BREAKER. OPS CHECK GOOD.
